Bibliografia di base

 

[AM]   M. F. Atiyah, I.G. Macdonald, Introduzione all’algebra commutativa, trad. di P. Maroscia, Feltrinelli, Milano, 1981.

[M] H. Matsumura, Commutative Ring Theory,  Cambridge University Press, Cambridge, 1986.

 

 

 

 Bibliografia di approfondimento

 

[BZ] D. Bernstein, A. Zelevinsky, Combinatorics of maximal minors, Journal of Algebraic Combinatorics. 2 (1993), pp. 111–121.

[BH] W. Bruns, J. Herzog, Cohen-Macaulay Rings, Cambridge University Press, Cambridge, 1998.

*[DGP] W. Decker, G.-M. Greuel, G. Pfister, Primary Decomposition: Algorithms and Comparisons (disponibile in rete)

[DL]  W.  Decker, C. Lossen, Computing in Algebraic Geometry A Quick Start using SINGULAR, Springer and Hindustan Book Agency, New Delhi, 2006.

*[EG]  D. Eisenbud, E. Graham Evans, jr., Every Algebraic Set in n-Space Is the Intersection of n Hypersurfaces, Inventiones Mathematicae 19 (1973) pp. 107-112.

[F] R. Fröberg, An introduction to Gröbner bases, Wiley, Chichester-New York, 1997.

*[GTZ] P. Gianni, B. Trager, G. Zacharias, Gröbner bases and primary decomposition of polynomial ideals, Journal of Symbolic Computation 6 (1988), 149-167.

*[Gr]  H.-J. Gräbe, Minimal primary decomposition and factorized Gröbner bases, Applicable Algebra in Engineering, Communication and Computing 8 (1997),  265-278. Scaricabile dal sito:

http://www.springerlink.com/app/home/contribution.asp?wasp=2bc7810b077044f684998f98d45747ff&referrer=parent&backto=issue,3,9;journal,43,54;linkingpublicationresults,1:100499,1

[H] T. Hibi (ed.) Gröbner Bases. Statistics and Software Systems, Springer, Japan 2013.

[I] Iitaka, Algebraic Geometry, Springer, New York, 1982.

*[SV] Th. Schmitt, W. Vogel, Note on set-theoretic intersections of subvarieties of projective space, Mathematische Annalen 245 (1979), pp. 247-253.

*[SY] T. Shimoyama, K. Yokoyama, Localization and primary decomposition of polynomial ideals, Journal of Symbolic Computation 22 (1996), 247-277.

[SZ] B. Sturmfels, A. Zelevinsky, Maximal minors and their leading terms, Advances in Mathematics 98 (1993), pp. 65-112.

 

 

*articolo scientifico